# SDR SWAA2023062154148

- Difficulty date: May 31, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AROUND HOLES AT RT WING 2023-361023<[01] TOOL USED: CALIPER PN:500-464 SN:B17030933 DUE DATE: 17-OCT-23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22/JAN/24.;[03] TOOL USED: MULTIMETER P/N: FLUKE 179 S/N: 97220166 DUE DATE: 24-FEB-24.;[04] REPAIRED ACCESS PANEL 661BB AROUND HOLES AT RT WING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. REFER TO INDIVIDUAL SIGN OFFS BELOW.;[05] TASK COMPLETED.
